# SDR TRAX200600528

- Difficulty date: July 23, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 7,832 hours, 6,634 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG WHEEL WELL BATTERY RIB IS CRACKED.
